Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What could be the cause of blood in stools in one undergoing treatment for fallopian tube blockage ?

Hello sir . since long we are trying to conceive. but we can not get result. on my 8th day i have done HSG and it shows right tube block. My doctor recommend to take placentrex 2ml injection on for next 15 days. and also recommend to take medicine dubagest 100, 10 tablet daily night from 17th day. but after that we didnt get result. this month my doctor suggest to take siphen100mg for 10 days and Argipreg for 10 days from day 2. and today i m suffering with cold and i found blood coming out from stools . what should i have to do? Waiting for prompt reply.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
need to consult your infertility specialist himself for clarification in his prescription..
Answered: Wed, 14 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor